Open Access

On some numerical radius inequalities for Hilbert space operators


Abstract

This article is devoted to studying some new numerical radius inequalities for Hilbert space operators. Our analysis enables us to improve an earlier bound for numerical radius due to Kittaneh. It is shown, among other, that if $A\in \mathcal{B}(\mathcal{H})$, then \[ \frac{1}{8}\left( {{\left\| A+{{A}^{*}} \right\|}^{2}}+{{\left\| A-{{A}^{*}} \right\|}^{2}} \right)\le \omega ^{2}\left( A \right) \le \left\| \frac{{{\left| A \right|}^{2}}+{{\left| {{A}^{*}} \right|}^{2}}}{2} \right\|-m\left( {{\left( \frac{\left| A \right|-\left| {{A}^{*}} \right|}{2} \right)}^{2}} \right ). \]

Отримані нові нерівності для числового радіуса операторів у гільбертовім просторі. Зокрема, покращено попередній результат Кіттане. Показано, що для $A\in B(H)$, \[ \frac{1}{8}\left( {{\left\| A+{{A}^{*}} \right\|}^{2}}+{{\left\| A-{{A}^{*}} \right\|}^{2}} \right)\le \omega ^{2}\left( A \right) \le \left\| \frac{{{\left| A \right|}^{2}}+{{\left| {{A}^{*}} \right|}^{2}}}{2} \right\|-m\left( {{\left( \frac{\left| A \right|-\left| {{A}^{*}} \right|}{2} \right)}^{2}} \right ). \]

Key words: Numerical radius, norm inequality, convex function.


Full Text





Article Information

TitleOn some numerical radius inequalities for Hilbert space operators
SourceMethods Funct. Anal. Topology, Vol. 27 (2021), no. 2, 192-197
DOI10.31392/MFAT-npu26_2.2021.07
MilestonesReceived 21/09/2020; Revised 15/03/2021
CopyrightThe Author(s) 2021 (CC BY-SA)

Authors Information

Mahdi Ghasvareh
Department of Mathematics, Mashhad Branch, Islamic Azad University, Mashhad, Iran

Mohsen Erfanian Omidvar
Department of Mathematics, Mashhad Branch, Islamic Azad University, Mashhad, Iran


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Mahdi Ghasvareh and Mohsen Erfanian Omidvar, On some numerical radius inequalities for Hilbert space operators, Methods Funct. Anal. Topology 27 (2021), no. 2, 192-197.


BibTex

@article {MFAT1564,
    AUTHOR = {Mahdi Ghasvareh and Mohsen Erfanian Omidvar},
     TITLE = {On some numerical radius inequalities for Hilbert space operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {27},
      YEAR = {2021},
    NUMBER = {2},
     PAGES = {192-197},
      ISSN = {1029-3531},
       DOI = {10.31392/MFAT-npu26_2.2021.07},
       URL = {http://mfat.imath.kiev.ua/article/?id=1564},
}


References

Coming Soon.

All Issues